# SDR ASAA2018100526368

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 41,878 hours, 12,786 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFUEL PANEL NR 1 TANK INDICATOR INOP. GROUNDED - YES. REFUEL INDICATORS BITE TESTS NML PER AMM 28-41-61.
